# SDR USAA2013012200007

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 62,428 hours, 41,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L-1 DOOR IS VERY DIFFICULT TO CLOSE.  MAINTENANCE FOUND UPPER AFT LATCH ROLLER OUT OF ADJUSTMENT AND DOOR HANDLE ROTATING MECHANISM RUBBING HARD AGAINST TRIM PLATE BEHIND DOOR TRIM PANEL.  ADJUSTED FORWARD ENTRY DOOR.  OPS CHECK NORMAL.  REFERENCE MM 52-11-00-705-007.
